# SDR AU980447

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Jack
- Part number: 53150971
- Condition: Failed
- Location: Elev Tab Control
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR SHAFT SCREW SEPARATED FROM THE ACTIVATING ROD DUE TO WORN THREADS.
